# SDR 97ZZZX871

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7229T
- Make and model: Cessna 172A
- Aircraft serial: 46829
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: U-Bolt
- Part number: 0541153
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT MAIN GEAR U-BOLT BROKEN.  PART OF U-BOLT STILL IN NUT.  NUT FOUND IN AIRCRAFT.
